# SDR SWAA2025030691445

- Difficulty date: January 30, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N8678E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36735
- Aircraft time: 30,512 hours, 15,028 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT 663 VAPOR BARRIER ATTACH ANGLE IS CRACKED AT LBL 35.  ] FABRICATED SPLICE ANGLE AND MATCH DRILLED NEW REPLACEMENT ANGLE PER SRM 57-10-10-2R-5. OK TO INSTALL PARTS.  PARTS FABRICATION AND OKAY TO INSTALL PER SRM 57-10-10-2R-5C/W INSP.   INSTALLED REPAIR FASTENERS COMMON TO FUEL TANK PER SRM 57-10-10-2R-5;[05] 4.  INSTALLED REPAIR FASTENERS COMMON TO FUEL TANK PER SRM 57-10-10-2R-5. .   INSTALLED L/H 663 UPPER VAPOR BARRIER ATTACH ANGLE REPAIR PER SRM  57-10-10-2R-5.  NSTALLED L/H 663 UPPER VAPOR BARRIER ATTACH ANGLE REPAIR PER SRM 57-10-10-2R-5.
